I can't really give any medical advice, not being a doctor....but I can certainly share my own experiences!!
I have had the same thing happen to me. I've had periods when I had the optical effects only (aura), and I've had times when I had optical + pain, then times when I've experienced ONLY pain. These are all classified as migraines. As long as your migraines are just migraines, you have nothing to worry about
, except for the way that migraines affect your quality of life.
But you should see a doctor to be evaluated for other medical conditions if you're really that worried!
Lyme Disease, Babesiosis, Ehrlichiosis, AIH, Hashimoto's, lupus, fibro, RA, celiac disease, asthma, psoriasis, Raynaud's, hypertension, osteopenia, sleep apnea, RLS, GERD, DDD, L3-4 and L4-5 radiculopathy -> severe lower back pain, cubital tunnel, tarsal tunnel, Doxycycline, Zithromax, Prednisone, Imuran, Plaquenil, Lyrica, Cymbalta, Levothyroxine, Atenolol, Cozaar, Zyrtec, Fosamax, Albuterol, Prilosec, CPAPautoimmunediseasesgfliving.blogspot.com